# SDR AALA202012029016

- Difficulty date: November 30, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 19,912 hours, 7,689 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830011
- Part serial: YA056853E
- Condition: Inoperative
- Location: Rt Eng Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  RT ENGINE DID NOT ACHIEVE TARGET N1 ON TAKEOFF WITH AUTOTHROTTLE ENGAGED.  MANUALLY ADVANCED RT THRUST LEVER, NO ADDITIONAL THRUST PRODUCED.  ON CLIMBOUT PAST 5000 FT, RT ENGINE OPERATED NORMALLY AND MATCHED LT ENGINE.  REPLACED RT FUEL PUMP AND RT HYDROMECHANICAL UNIT (AALA202012029014), IAW AMM 73-11-01.  OPERATIONS CHECK GOOD.
